

Jackson Gospel Hall

Whoever speaks, as one who speaks oracles of God; whoever serves, as one who serves by the strength that God supplies—in order that in everything God may be glorified through Jesus Christ. To him belong glory and dominion forever and ever. Amen. 1 Peter 4:11

February 16-17-18, 2018

Schedule of Speakers

<u>DAY</u> Friday	MEETING Braver	<u>TIME</u> 7:00 –7:35 PM	<u>SPEAKER</u>
Friday	Prayer Ministry	7:35 - 8:00 PM	Tom Baker
	iviiriisti y	7.55 - 8.00 PW	Tom Baker
Saturday	Opening & Prayer	10:00 – 10:15 AM	
•••••	Ministry	10:20 – 10:50 AM	Bill Seale
	··········	10:55 – 11:25 AM	David Booth
		11:30 – 12:00 AM	Andrew Ussher
	LUNCH	12:05 PM	
	Announcements/Prayer	2:00 – 2:15 PM	
	Ministry	2:20 – 2:50 PM	Brandon Doll
		2:55 – 3:25 PM	Bill Seale
	15-minute stretch BREAK	3:25 – 3:40 PM	
	Sing a Hymn	3.40 - 3:45 PM	
	"My Personal Call"	3:45 – 4:15 PM	Tom Baker
		4:20 – 4:50 PM	David Booth
	SUPPER	5:00 PM	
	Gospel	6:45 – 7:15 PM	Bill Seale
_	Youth Hymn Sing	7:45 – 8:30 PM	Andrew Ussher
Sunday	Lord's Supper BREAK	10:00 – 11:45 AM	David Booth
	Sunday School	12:15 – 12:45 PM	Brandon Doll
	LUNCH	12:50 PM	
	Announcements/Prayer	2:30 – 2:40 PM	
	Ministry	2:40 – 3:10 PM	Andrew Ussher
		3:15 – 3:45 PM	Tom Baker
		10-minute Break	
		3:55 – 4:25 PM	Bill Seale
		4:30 – 5:00 PM	David Booth
	BREAK for Gospel Mtg. & Early Departures	10 Minutes	
	Gospel	5:10 – 5:40 PM	Brandon Doll
	SUPPER	5:45 PM	